Authors

1 Department of Mathematics, Hamedan University of Technology, Hamedan, 65156-579, Iran

2 Department of Mathematics, Lorestan University, Khoramabad, Iran

3 Department of Mathematics, Arak Branch, Islamic Azad University, Arak, Iran

Abstract

In this paper, the Bernstein polynomials are used to approximate the solutions of linear integral equations with multiple time lags (IEMTL) through expansion methods (collocation method, partition method, Galerkin method). The method is discussed in detail and illustrated by solving some numerical examples. Comparison between the exact and approximated results obtained from these methods is carried out.

Keywords

Main Subjects

[1] A. Jerri, Introduction to Integral equations with application, 1st edition, Marcel Dekker USA, 1985.
 
[2] T. A. Burton, Integral equation with delay, Acta Math. Hung. 72 (3) (1998), pp. 233-242.
 
[3] H. Smith, On periodic solution of delay integral equations modeling epidemics, Jr. Math. Biology 4 (1997), pp. 69-80.
 
[4] D. E. Kamen, P. P. Khargonekar, A. Tannenbaum, Proper factorizations and feedback control of linear time-delay system, International Jr. of control 43 (2006), pp. 837-857.
 
[5] D. D. Bhatta, M. I. Bhatti, Numerical solution of KdV equation using modi ed Bernstein polynomials, Appl. Math. Comput. 174 (2006), pp. 1255-1268.
 
[6] M. I. Bhatti, P. Bracken, Solutions of di erential equations in a Bernstein polynomial basis, J. Comput. Appl. Math. 205 (2007), pp. 272-280.
 
[7] B. N. Mandal, S. Bhattacharya, Numerical solution of some classes of integral equations using Bernstein polynomials, Appl. Math. Comput. 190 (2007), pp. 1707-1716. 
 
[8] A. J. Kadhim, Expansion Methods for Solving Linear Integral Equations with Multiple Time Lags Using B-Spline and Orthogonal Functions, Eng. Tech. Journal 29 (9) (2011), pp. 1651-1661.
 
[9] K. Engelborghs, T. Luzyanina, D. Roose, Colloction Methods for the computation of periodic solution of delay differential equation, SIAM Jr. Sci. Comput. 22 (5) (2000), pp. 1593-1609.
 
[10] M. Gelfand, S. Famines, Methods of Numerical approximation, Oxford university computing Laboratory, 2006.